# SDR UF6A990512

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: JD523J00010021
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - INNER HANDLE DOOR SURROUND ON FORWARD BAGGAGE DOOR IS DAMAGED.  MAINTENANCE FOUND DAMAGE TO BE WITHIN ALLOWABLE LIMITS IAW BAE ATP SRM 51-10-01.  AREA WAS CLEANED, ALODINED AND PRIMED.  (M)
